# SDR WX0A2013103000042

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FWD EMERGENCY EXIT LIGHT ON BOTH LT & RT SIDE INOPERATIVE.  R & R BATTERY PACK IAW MM 33-53-01.  OPS CHECKED NORMAL.
